Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

T
6 years ago

I’m trying to work out if it’s the Copaxone or something else because it started around the time I began injecting into my stomach! My tummy is just getting very hard and “round”. The other day it was sticking out like a football – which is unusual for me because I’m very active and usually have a pretty flat stomach! It’s getting pretty uncomfortable at times. Anyone else experienced this?


emarshallzo
6 years ago

i keep getting this, i thought was just me being a pig but i dont eat as much now so its confusing!


T
6 years ago

Ohhhhh, i’m sooooo glad I’m not the only one!! I was starting to get worried because I do LOADS of exercise and eat healthily! I’ve stopping injecting into my tummy for the time being and gonna see if that makes a difference. Will keep you posted! If it does I may just avoid my tummy area because it’s getting to be a pain that my jeans are feeling so tight!

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.